×

Complementary inequalities. I: Inequalities complementary to Cauchy’s inequality for sums of real numbers. II: Inequalities complementary to the Buniakowsky-Schwarz inequality for integrals. III: Inequalities complementary to Schwarz’s inequality in Hilbert space. (English) Zbl 0135.34702

J. Math. Anal. Appl. 9, 59-74, 278-293 (1964); Math. Ann. 162, 120-139 (1965).

PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Cauchy, A.L, Cours d’analyse de l’école royale polytechnique, (), Paris · Zbl 1205.26006
[2] Diaz, J.B; Metcalf, F.T, Stronger forms of a class of inequalities of G. Pólya-G. szegö, and L. V. Kantorovich, Bull. am. math. soc., 69, 415-418, (1963) · Zbl 0129.26904
[3] Schweitzer, P, Egy egyenlötlenség az aritmetikai középértékröl, Math. és phys. lapok, 23, 257-261, (1914) · JFM 45.1245.01
[4] Pólya, G; Szegö, G, Aufgaben und lehrsätze aus der analysis, Vol. I, (1925), Berlin · JFM 51.0173.01
[5] Kantorovich, L.V; Kantorovich, L.V; Kantorovich, L.V, Funktsionalnii analyz i prikladnaya matematika, Uspehi mat. nauk, Uspehi mat. nauk, Nat. bur. standards report no. 1509, 3, 106-109, (March 7, 1952), in particular
[6] Greub, W; Rheinboldt, W, On a generalization of an inequality of L. V. Kantorovich, (), 407-415 · Zbl 0093.12405
[7] Cassels, J.W.S, Serial correlation in regression analysis I, Biometrika, 42, 327-341, (1955), see p. 330 and p. 340 of Watson, G. S.
[8] Hardy, G.H; Littlewood, J.E; Pólya, G, Inequalities, (1952), Cambridge · Zbl 0047.05302
[9] Beckenbach, E.F; Bellman, Richard, Inequalities, (1961), Springer Berlin · Zbl 0097.26502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.